Remplissage de l'espace euclidien par des complexes polyédriques d'orientation imposée et de rotondité uniforme  [ Filling euclidean space using polyhedric complexes of imposed orientation with uniform rotondity ]
Bulletin de la Société Mathématique de France, Volume 140 (2012) no. 2, p. 163-235

We build polyhedral complexes in n that coincide with dyadic grids with different orientations, while keeping uniform lower bounds (depending only on n) on the flatness of the added polyhedrons including their subfaces in all dimensions. After the definitions and first properties of compact Euclidean polyhedrons and complexes, we introduce a tool allowing us to fill with n-dimensionnal polyhedrons a tubular-shaped open set, the boundary of which is a given n-1-dimensionnal complex. The main result is proven inductively over n by completing our dyadic grids layer after layer, filling the tube surrounding each layer and using the result in the previous dimension to build the missing parts of the tube boundary. A possible application of this result is a way to find solutions to problems of measure minimization over certain topological classes of sets, in arbitrary dimension and codimension.

Nous donnons une méthode de construction de complexes polyédriques dans n permettant de relier entre elles des grilles dyadiques d’orientations différentes tout en s’assurant que les polyèdres utilisés ne soient pas trop plats, y compris leurs sous-faces de toutes dimensions. Pour cela, après avoir rappelé quelques définitions et propriétés simples des polyèdres euclidiens compacts et des complexes, on se dote d’un outil qui permet de remplir de polyèdres n-dimensionnels un ouvert en forme de tube dont la frontière est portée par un complexe n-1-dimensionnel. Le théorème principal est démontré par induction sur n en reliant les complexes dyadiques couche par couche, en remplissant des tubes disposés autour des différentes couches et en utilisant le théorème en dimension inférieure pour construire les morceaux manquants de la frontière des tubes. Une application possible de ce résultat est la recherche de solutions à des problèmes de minimisation de la mesure en dimension et codimension quelconques dans certaines classes topologiques.

DOI : https://doi.org/10.24033/bsmf.2626
Keywords: euclidean polyhedrons, polyhedric complexes, polyhedric tesselations
@article{BSMF_2012__140_2_163_0,
     author = {Feuvrier, Vincent},
     title = {Remplissage de l'espace euclidien par des complexes poly\'edriques d'orientation impos\'ee et de rotondit\'e uniforme},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {140},
     number = {2},
     year = {2012},
     pages = {163-235},
     doi = {10.24033/bsmf.2626},
     zbl = {1261.52009},
     mrnumber = {2950179},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_2012__140_2_163_0}
}
Feuvrier, Vincent. Remplissage de l'espace euclidien par des complexes polyédriques d'orientation imposée et de rotondité uniforme. Bulletin de la Société Mathématique de France, Volume 140 (2012) no. 2, pp. 163-235. doi : 10.24033/bsmf.2626. http://www.numdam.org/item/BSMF_2012__140_2_163_0/

[1] A. Bastiani - Polyèdres convexes dans les espaces vectoriels topologiques, Sémin. de Topologie et de Géométrie différentielle Ch. Ehresmann 1 (1957/58), vol. 19, 1959 (French). | Numdam | Zbl 0166.39201

[2] G. David - « Limits of Almgren quasiminimal sets », in Harmonic Analysis at Mount Holyoke : Proceedings of an Ams-Ims-Siam Joint Summer Research Conference on Harmonic Analysis, June 25-July 5, 2001, Mount Holyoke College, South Hadley, Ma, vol. 32, Amer. Math. Soc., 2003. | MR 1979936 | Zbl 1090.49025

[3] T. De Pauw - « Approximating compact rectifiable surfaces in Hausdorff measure and in Hausdorff distance by locally acyclic surfaces having the same boundary », Publications internes du département de mathématique de l'Université catholique de Louvain 347 (2007), p. 1-53.

[4] M. Kirszbraun - « Über die zusammenziehenden und lipschitzschen Transformationen », Fund. Math 22 (1934), p. 77-108. | Zbl 0009.03904

[5] M. Krein & D. Milman - « On extreme points of regular convex sets », Studia Math 9 (1940), p. 133-138. | MR 4990 | Zbl 0063.03360

[6] P. Mattila - Geometry of Sets and Measures in Euclidean Spaces : Fractals and Rectifiability, Cambridge Univ. Press, 1995. | MR 1333890 | Zbl 0911.28005

[7] E. Reifenberg - « Solution of the Plateau problem for m-dimensional surfaces of varying topological type », Acta Mathematica 104 (1960), p. 1-92. | MR 114145 | Zbl 0099.08503